Okay so about two weeks ago i got strep throat. i had to take some type of steriod and penacillian. I ended up breaking out all over my budy in red bumps, including on my penis and butt. I thought it was ezceama so i did not go into the doctor. It never went away so i went into the doctor and had it checked. She said it was most likely allergic reaction and gave me more of the steriod. I was kinda stupid due to my penis being dry and i masturbated and now it has bumps the size of a m&m. They seam to discharge clear liquid and scab over. I think its from just itching and irratating the the reaction but im not sure, the swelling as went down a ton. The middle of the bump looks almost inflatted. I also have two small bumps on balls, I also noticed that its the spot where i was grabbing at my balls to move them from irratating the cuts on penis. There hard and dont discharge at all.
Your skin just needs time to heal from the allergic reaction. So give the steroids a chance to work and I'm sure all the bumps will go away. It is probably better that you don't "mess" with them. Just let them heal on their own. This must mean you have a penicillin allergy so make sure you note this to any future doctors. There are many medications that fall under the penicillin group and so you should not take any of them. Ask your doctor if you need to wear a medic-alert bracelet the next time you see her.
Thank you very much. you have helped put my mind to ease. I figured thats what it was. and taking a bit longer because i walk a lot and tends to rub on my underwear. this irratating it. Im gonna take a day break, just relax and ill let you know how its going. Doc appointment set for sunday if this does not calm down. It has gotten a lot better sense i posted. swelling of bumps have went down about a qtr of size.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST